# SDR ASAA0180042

- Difficulty date: January 31, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217520
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  CLEANED AND LUBRICATED F/O WINDOW SLIDING MECHANISM.  WINDOW THEN OPERATED NORMALLY.  (M)
